# SDR AALA200802246

- Difficulty date: August 30, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 23,933 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHTS AT SEAT ROW 7DEF INOPERATIVE.  SECURED CONNECTOR IN SIDEWALL FOR EMERGENCY LIGHTS AT SEAT ROW 7DEF.  SYSTEM GROUND CHECKED NORMAL OPS.
